x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals

WEIRD gyno problem. extremely weird....


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about WEIRD gyno problem. extremely weird.... within the Anabolic Steroids category.

Excerpt: I have done many cycles in the last. Some light some extremely heavy and have had little gyno here and there but eventually it goes away. My current cycle is... Im like 14 weeks into the cycle. 250mg test 1-10 900mg eq 1-18 I was running provirone @ 50mg ed a few weeks ago but stopped.

Read more or register here to join the discussion below...

Results 1 to 4 of 4
  1. #1
    Pro Bodybuilder musclehealth's Avatar
    Join Date
    Mar 2005
    Posts
    1,191
    Rep Power
    69

    WEIRD gyno problem. extremely weird....

    I have done many cycles in the last. Some light some extremely heavy and have had little gyno here and there but eventually it goes away.

    My current cycle is...

    Im like 14 weeks into the cycle.

    250mg test 1-10
    900mg eq 1-18

    I was running provirone @ 50mg ed a few weeks ago but stopped.

    Since dropping the test it seems like my gyno is getting worse. My nipples are are sensitive then ever and look like cones. I have ran tren/prop/mast/winny together at high doses and had no problem.

    why would dropping the test make this happen? Or was it something else?

    I just jumped on 2.5mg letro ED till the sides go down. Any other suggestions? Im thinking of dropping the eq all together or will that make it worse?

  2. #2
    Da Pope calveless wonder's Avatar
    Join Date
    May 2003
    Location
    Fuckin with your soul in Ether
    Posts
    19,635
    Rep Power
    8489

    Re: WEIRD gyno problem. extremely weird....

    Quote Quote posted by musclehealth
    I have done many cycles in the last. Some light some extremely heavy and have had little gynecomastia here and there but eventually it goes away.

    My current cycle is...

    Im like 14 weeks into the cycle.

    250mg test 1-10
    900mg Equipoise - boldenone undecylenate - 1-18

    I was running provirone @ 50mg ed a few weeks ago but stopped.

    Since dropping the test it seems like my gynecomastia is getting worse. My nipples are are sensitive then ever and look like cones. I have ran trenbolone/testosterone propionate/mast/Winstrol - stanozolol together at high doses and had no problem.

    why would dropping the test make this happen? Or was it something else?

    I just jumped on 2.5mg Femera - letrozole - ED till the sides go down. Any other suggestions? Im thinking of dropping the Equipoise - boldenone undecylenate - all together or will that make it worse?
    that's because the mast and Winstrol - stanozolol prevented the gynecomastia on that cycle. The proviron should have in this case.....im assuming when you dropped it thats when the issues occured?

    equipose is not contributing to your gynecomastia, it doesn't aromatize.

    your estro levels are high now becasue you completely eliminated test out of your body and all that's left is the estro that was aromatized in the process.

    continue with the letro and take the proviron again. get some nolva to have off hand too...you may need it when you come off the letro

  3. #3
    Cyborg holy ghost's Avatar
    Join Date
    May 2007
    Location
    Huffin N Puffin
    Posts
    5,686
    Rep Power
    116

    Re: WEIRD gyno problem. extremely weird....

    that's because the mast and Winstrol - stanozolol prevented the gynecomastia on that cycle. The proviron should have in this case.....im assuming when you dropped it thats when the issues occured?

    equipose is not contributing to your gynecomastia, it doesn't aromatize.

    your estro levels are high now becasue you completely eliminated test out of your body and all that's left is the estro that was aromatized in the process.

    WHAT HE SAID ^^^

  4. #4
    Pro Bodybuilder musclehealth's Avatar
    Join Date
    Mar 2005
    Posts
    1,191
    Rep Power
    69

    Re: WEIRD gyno problem. extremely weird....

    Quote Quote posted by calveless wonder
    that's because the mast and Winstrol - stanozolol prevented the gynecomastia on that cycle. The proviron should have in this case.....im assuming when you dropped it thats when the issues occured?

    equipose is not contributing to your gynecomastia, it doesn't aromatize.

    your estro levels are high now becasue you completely eliminated test out of your body and all that's left is the estro that was aromatized in the process.

    continue with the Femera - letrozole - and take the proviron again. get some Nolvaldex - tamoxifen citrate - to have off hand too...you may need it when you come off the Femera - letrozole -

    I figured that. OK....well. I am going to run the letro till the sides go away then I will run some nolva to get me back up and running without a rebound from the letro being so suppressive.

Similar Threads

  1. Replies: 9
    Last Post: 21-Mar-2005, 07:16 PM
  2. Weird problem...
    By greyzo1082 in forum Anabolic Steroids
    Replies: 5
    Last Post: 24-Feb-2005, 04:24 PM
  3. Another weird problem...
    By dr0832 in forum Anabolic Steroids
    Replies: 3
    Last Post: 26-Mar-2004, 03:06 AM
  4. Calves problem... weird
    By WannaBPowerful in forum Weight Training & Weight Lifting
    Replies: 2
    Last Post: 26-Jul-2002, 07:58 PM
  5. Weird problem with my routine, HELP!
    By Mr_Pincushonass in forum Weight Training & Weight Lifting
    Replies: 4
    Last Post: 22-Jul-2001, 11:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •